Open Access
March, 2004 Meromorphic functions of the form $f(z) = \sum_{n=1}^\infty a_n/(z - z_n)$
James K. Langley, John Rossi
Rev. Mat. Iberoamericana 20(1): 285-314 (March, 2004).


We prove some results on the zeros of functions of the form $f(z) = \sum_{n=1}^\infty \frac{a_n}{z - z_n}$, with complex $a_n$, using quasiconformal surgery, Fourier series methods, and Baernstein's spread theorem. Our results have applications to fixpoints of entire functions.


Download Citation

James K. Langley. John Rossi. "Meromorphic functions of the form $f(z) = \sum_{n=1}^\infty a_n/(z - z_n)$." Rev. Mat. Iberoamericana 20 (1) 285 - 314, March, 2004.


Published: March, 2004
First available in Project Euclid: 2 April 2004

zbMATH: 1061.30022
MathSciNet: MR2076782

Primary: 30D35

Keywords: critical points , logarithmic potentials , meromorphic functions , quasiconformal surgery , Zeros

Rights: Copyright © 2004 Departamento de Matemáticas, Universidad Autónoma de Madrid

Vol.20 • No. 1 • March, 2004
Back to Top